Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stopped birth control, had unprotected sex. Have white discharge, cramps, nausea, vomiting. No period. Pregnant?

I was on birth control for three months. Two months of pills and one month of nuvaring . I got my period about a week after stopping and haven t had once since. It s been over a month. I ve been having a lot of unprotected sex during this time. I now have milky white discharge, cramps , nausea and vomiting. And still no period or bleeding. Could I be pregnant?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As per your symptoms, I think you should go for a pregnancy test. You can have a HPT with a fresh early morning urine sample. You may repeat it after a few days if it turns out to be negative. If you wish to get a definite confirmation early, you can go for the blood test followed by a trans-vaginal sonogram. See your specialist for further support. Take care.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor